MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: wound infection.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient who underwent an unspecified breast reconstruction with 225cc mentor memoryshape breast implant experienced left-sided wound infection postoperatively.As a result, the patient underwent explantation on (b)(6) 2021.
 
Additional Manufacturer Narrative
Mentor received additional information regarding patient details.Information has been updated accordingly.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On november 29, 2021, mentor became aware that the suspect medical device was implanted for primary breast reconstruction.The serial number was (b)(6).Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On january 18, 2022, mentor received additional information indicating that the patient's left breast implant was replaced with another 225cc mentor memoryshape breast implant (catalog: 3341055 lot: 7548689 sn: (b)(6)) on (b)(6) 2021.Mentor also became aware that the patient also suffered wrinkling on the right breast post-procedure and had to undergo surgical intervention.The patient had fat grafting/nipple reconstruction on (b)(6) 2021.This will be reported under mrn: 1645337-2022-01560.Lastly, the patient also experienced wrinkling on the left breast after the replacement surgery done on (b)(6) 2021.The wrinkling on the left breast was diagnosed on (b)(6) 2021 and also required surgical intervention.The patient had fat grafting/nipple reconstruction on (b)(6) 2021.This will be reported under mrn: 1645337-2022-01561.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key11882218
Report Number1645337-2021-05877
Device Sequence Number16491204
Product Code FTR
UDI-Device Identifier00081317005292
UDI-Public00081317005292
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2023
Device Model Number3341055
Device Catalogue Number3341055
Device Lot Number7548689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer06/18/2021
11/29/2021
01/18/2022
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date06/27/2021
12/15/2021
02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceAsian